My sleep schedule is so wonky lately! Sometimes I'm up all night and sleep during the day. But whether I'm up all night or not, I keep my meds on schedule, taking them between 6 and 8 a.m. I just find that to be best overall. But on the few occasions lately when I have taken my little handful of meds and then lain down, I get horrid heartburn. Feels as if the pills just stop before the hiatus and dissolve there. What the hell? I drink plenty of water with 'em, too, but still. So here I am this morning all bleary and yawning (maybe four hours of sleep so far) but sitting up at the computer having eaten my protein with my trusty glass of water at hand 'cause dammit, Janet, I took my meds an hour ago, fell back into bed, and started to feel the burn. Bah.
I've got just the one pill at night so've never encountered this dynamic before recent sleep wonkiness. What do you do, those who have a handful of meds at night?